# SDR DALA2016021901250

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 712-731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RING PAN AFT LOWER CORNER IN BS 712 AND 731 LT SIDE AT CABIN PASSENGER RING PANS WERE REPAIRED IAW ER/A 543142-14, REV ORIGINAL.
